# SDR TWAA9727002

- Difficulty date: February 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54341
- Make and model: Boeing 727231
- Aircraft serial: 21628
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Part number: 3191001064
- Condition: Shorted
- Location: Rt Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STL - DURING CRUISE FIRST OFFICERS 'B' SYSTEM LOW LIGHT SHORTED AND EMITTED SMOKE.  REMOVED AND REPLACED LIGHT ASSEMBLY, MFG P/N 319-1001-064, OPERATIONAL CHECK NORMAL.  (M)
